EconPapers    
Economics at your fingertips  
 

Better response dynamics and Nash equilibrium in discontinuous games

Nikolai Kukushkin

Journal of Mathematical Economics, 2018, vol. 74, issue C, 68-78

Abstract: Philip Reny’s approach to games with discontinuous utility functions can work outside its original context. The existence of Nash equilibrium and the possibility to approach the equilibrium set with a finite number of individual improvements are established, under conditions weaker than the better reply security, for three classes of strategic games: potential games, games with strategic complements, and aggregative games with appropriate monotonicity conditions.

Keywords: Discontinuous game; Potential game; Bertrand competition; Strategic complements; Aggregative game (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817301350
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Better response dynamics and Nash equilibrium in discontinuous games (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:74:y:2018:i:c:p:68-78

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-19
Handle: RePEc:eee:mateco:v:74:y:2018:i:c:p:68-78